Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 34 found articles
 
 
  An improvement on the complexity of factoring read-once Boolean functions
 
 
Title: An improvement on the complexity of factoring read-once Boolean functions
Author: Golumbic, Martin Charles
Mintz, Aviad
Rotics, Udi
Appeared in: Discrete applied mathematics
Paging: Volume 156 (2008) nr. 10 pages 4 p.
Year: 2008
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 34 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands